MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL BD PRECISIONGLIDE¿ NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE

BD MEDICAL (BD WEST) MEDICAL SURGICAL BD PRECISIONGLIDE¿ NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305128
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the needle pulled out of the hub after removing the cap of bd precisionglide¿ needle.No patient impact reported.The following information was provided by the initial reporter: i pulled the cap off a needle to use and the needle fell right off.
 
Additional Manufacturer Narrative
Date of event is unknown.The date received by manufacturer has been used for this field.Investigation summary: it was reported the needle pulled out of the hub after removing the shield.To aid in the investigation, one photo was received for evaluation by our quality team.The photo shows an opened packaging blister, a needle hub, plastic shield and a needle.The needle hub has white epoxy.From the photo, it is not clear if the epoxy covers around the entire needle, or if there is sufficient epoxy in the needle hub.No other information can be obtained from the photo.A device history record review was completed for provided material number 305128, lot number 1180510.The review did not reveal any detected quality issues during the production of this lot that could have contributed to the reported defect.To date, there have been no other similar events reported for this lot.Based on the investigation and with the photo sample analysis the symptom reported by the customer is confirmed, but without the physical sample analysis a probable root cause could not be offered.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.

Brand Name
BD PRECISIONGLIDE¿ NEEDLE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15058533
Report Number1911916-2022-00359
Device Sequence Number4667566
Product Code FMI
UDI-Device Identifier00382903051281
UDI-Public00382903051281
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K021475
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/31/2026
Device Catalogue Number305128
Device Lot Number1180510
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2022
Initial Report FDA Received Date07/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown